# SDR ASAA2023101345624

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 35,853 hours, 11,199 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT WITH POWER AT IDLE UNABLE TO MAINTAIN CABIN ALTITUDE. WITH POWER AT IDLE CABIN ALTITUDE CLIMBS AT 1000 + FPM (UP TO 2000' FPM). GROUNDED - YES. PERFORMED FIM TASK 21-31 TASK 801 FAULT CODE 30 "LO ONFL/HI LEAKG" & FC:31 "ACFT RATE HI" TN 83453 10/12/2023. PREFORMED BITE TEST ON PACK/ZONE TEMPERATURE CONTROLLER REF AMM 21-61-00-700-806-002. TEST PASS. PREFORMED AIRPLANE PACK OPERATAION CONFIDENCE CHECK REF AMM 21-00-05-780-801. CABIN LEAKAGE RATE FALLS INTO OPTIMUM LEVEL. TEST GOOD.
